# SDR ASAA2023022142328

- Difficulty date: February 21, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 55,489 hours, 16,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 143A7502154
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DLOOR STRUCTURE @ STA .500H UNDER R/H TRANSITION PANEL, AFT SIDE OF FREME TO INTERCOSTAL ATTACH SHEAR TIE CRACKED AS MARKED. GROUNDED - YES. REMOVED DAMAGED CLIP @ STA 500H,LOCATED AND DRILLED NEW CLIP @ STA 500H IAW B737-800 SRM 51-40-02 AND DWG # 143A7505.INSTALLED NEW CLIP @ STA 500H IAW B737-800 SRM 51-40-02 AND DWG # 143A7505PART # 143A75020154PO# 1054234.4.
